# SDR 2005FA0001413

- Difficulty date: September 12, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Part serial: F013129
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER, CUSTOMER REPORTS AFTER 7.7 HOURS OF OPERATION STARTER SEEPING WAX FROM REAR OF STARTER.  (K)
